U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

I just got treated with antibiotics for bv but my bag smells like fish again. i have lower abdomen pain or cramps and feel bloated. also have yellow discharge. should i take over the counter medicine ?

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
EVAL: Your "bag" is presumably your vagina. I don't recommend any specific OTC medications. Recommend assessment as antibiotics may be required.
Dr. Gurmukh Singh
Pathology 49 years experience

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 25, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.